RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2004, Volume 397, Number 3, Pages 313–315 (Mi dan1463)  

This article is cited in 2 scientific papers (total in 2 papers)

On bodies of constant width

E.S. Polovinkin



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Polovinkin, S. V. Sidenko, “Dopolnenie mnozhestv do tel postoyannoi shiriny”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2006, 132–143  mathnet  zmath
    2. E. S. Polovinkin, “On construction of bodies of constant width containing a given set”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S247–S257  mathnet  crossref  elib
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020